Amoxicillin-induced flare in patients with DRESS (Drug Reaction with Eosinophilia and Systemic Symptoms): report of seven cases and demonstration of a direct effect of amoxicillin on Human Herpesvirus 6 replication in vitro.

Abstract

Amoxicillin is known to induce exanthema in patients with EBV-induced infectious mononucleosis. It is widely recognized that the reactivation of herpesviruses, including HHV-6 (Human Herpesvirus 6) and EBV (Epstein Barr virus) is associated with DRESS (Drug Reaction with Eosinophilia and Systemic Symptoms). We report 7 cases of amoxicillin-induced flare in… (More)
DOI: 10.1684/ejd.2010.0821

Topics

2 Figures and Tables

Cite this paper

@article{Mardivirin2010AmoxicillininducedFI, title={Amoxicillin-induced flare in patients with DRESS (Drug Reaction with Eosinophilia and Systemic Symptoms): report of seven cases and demonstration of a direct effect of amoxicillin on Human Herpesvirus 6 replication in vitro.}, author={Laurent Mardivirin and Laurence L Valeyrie-Allanore and Estelle Branlant-Redon and Nathalie B{\'e}n{\'e}ton and Kaoutar Jidar and Annick Barbaud and B{\'e}atrice Crickx and Sylvie Ranger-Rogez and V. Descamps}, journal={European journal of dermatology : EJD}, year={2010}, volume={20 1}, pages={68-73} }